# SDR R61A2024040600161

- Difficulty date: April 3, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N455YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 22,125 hours, 15,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CH402810
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SURROUND EMERGENCY LIGHT IS INOP. REMOVED AND REPLACED R1 DOOR SURROUND EMERGENCY LIGHT. OPS CHECK GOOD. REF AMM 25-23-10.
